Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Extacy side efects and risks
  ** Re: Extacy side efects and risks
MORE INFO

CATEGORIES

KOM2002 (plain)  Extacy side efects and risks

Thread Messages in thread:

reply ** Re: Extacy side efects and risks , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 02 Jun 2006 08:31
plain Extacy side efects and risks , ****** , 02 Jun 2006 06:51
 71159. To top of pageTop   Next message down
Extacy side efects and risks
From: ******
Date: Fri, 2 Jun 2006 06:51:17 +0200
Language: English

 


Reply to this message

Reply to all  

plain
what happens to a person his brain who uses extacy 3 times a week for 4 years.
what are withdraw symptoms? how can u help aperson that is having physcotic outbirsts?
 71164. To top of pageTop Previous message Previous message  
** Re: Extacy side efects and risks (Reply to: 71159 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Fri, 2 Jun 2006 08:31:57 +0200
Language: English

 


Reply to this message

Reply to all  




You are not logged in
Today's date: Fri, 19 Oct 2018 23:43:40 +0200
KOM 2002